Pacific Journal of Mathematics

Tridiagonal matrix representations of cyclic selfadjoint operators. II.

J. Dombrowski

Article information

Source
Pacific J. Math., Volume 120, Number 1 (1985), 47-53.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703882

Mathematical Reviews number (MathSciNet)
MR808928

Zentralblatt MATH identifier
0606.47025

Subjects
Primary: 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)

Citation

Dombrowski, J. Tridiagonal matrix representations of cyclic selfadjoint operators. II. Pacific J. Math. 120 (1985), no. 1, 47--53. https://projecteuclid.org/euclid.pjm/1102703882


Export citation

References

  • [1] J. Dombrowski, Tridiagonal matrix representations of cyclic self-adjoint operators, to appear in Pacific Math.
  • [2] A Mate and P. Nevai, Orthogonalpolynomials and absolutely continuous measures, preprint.
  • [3] P. Nevai, Orthogonalpolynomials, Mem. Amer. Math. So, 18 (1979).
  • [4] C. R. Putnam, Commutation Properties of Hilbert space Operators and Related Topics, Ergebnisse der Math., 36, Springer, 1967.
  • [5] M. H. Stone, Linear transformations in Hilbert space, Amer. Math. So, New York, 1932.

See also

  • I : Joanne Dombrowski. Tridiagonal matrix representations of cyclic selfadjoint operators. Pacific Journal of Mathematics volume 114, issue 2, (1984), pp. 325-334.
  • Peng Fan. Remark on: ``Tridiagonal matrix representations of cyclic selfadjoint operators'' [Pacific J. Math. {114 (1984), no. 2, 325--334; \refmr {MR}075750 (85h:47033)\endrefmr] by J. Dombrowski. [MR 87m:47046] Fan, Peng Remark on: [Pacific J. Math.\ {\bf 114} (1984), no.\ 2, 325--334; Proc. Amer. Math. Soc. 98 1986 1 85--88.